# SDR AUS20011090

- Difficulty date: October 16, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP84830621
- Condition: Failed
- Location: Mlg
- Part time: 18,217 cycles
- Component: Landing Gear Re
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR CONTROL VALVE FAULTY. ELECTRICAL POWER TO THE VALVE WAS OK.
